# SDR DHL2003750001

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REAR STOP ON THE S/O'S CHAIR SLIDING TRACK BROKEN/MISSING.    REMOVED AND REPAIR SCREW ON TRACK STOP. CHECKED GOOD IAW 20-80-1.
